# SDR ASAA2023070443862

- Difficulty date: July 4, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N644AS
- Make and model: Boeing 737790
- Aircraft serial: 30795
- Aircraft time: 60,366 hours, 32,270 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT TOP OF CLIMB CENTER FUEL TANKS EMPTY WITH FUEL BALANCED. T/C +60 MIN SHOWED AND INCREASING IMBALANCE WITH MAIN FUEL TANK #1 DIVERGING LOWER/FASTER THAN MAIN TANK #2FUEL USED INDICATION WAS WITHIN 70#, BUT TANK #1 WAS 860# LOWER BEFORE WE FOLLOWED QRH AND BALANCED FUEL APPROX 30 MIN BEFORE TOP OF DESCENT. #1 FUEL TANK CONTINUED TO DRAIN FASTER AT APPROX 400# PER HOUR FASTER THAN TANK #2. TOTAL TRIP FUEL USED WAS 1200# MORE THAN FLIGHT PLAN. GROUNDED - YES. FUEL QTY SYS TESTS GOOD. ACCOMPLISHED #1 FQIS TANK AND COMPENSATOR RESITANCE AND CAPACITANCE CHECK REF MM 28-41-21. ALL VALUES WITHIN LIMITS. PERFORMED CROSSFEED VALVE FUNCTIONAL TEST, TEST FAILED. FUEL TRANSFERRED 3 PANELS IN 3 MIN FROM 1 TO TANK 2. PERFORMED CROSSFEED VALVE ALINGMENT, OPS CHECK AND FUNCTIONAL TEST OF CROSSFEED VALVE REF AMM 28-22-00 AND 28-22-21.
